# SDR SWAA2024040959635

- Difficulty date: March 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS 540 AND LBL 6 AT AIR CONDITIONING BAY.  MESURE OF CRACK IS: L:0.5910.  REPLACED SUPPORT BRACKET BS 540 AND LBL 6 AT AIR CONDITIONING BAY IAW SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 7 REV -.
